Ortho Tri Cyclen and Sexual Side Effects

Ortho Tri Cyclen and Sexual Side Effects

Posted in the Birth Control Forum

First Prev
of 6
Next Last
BJT

United States

#1 Dec 17, 2006
I am on ortho tri cyclen but I think it's causing me to have negative sexual side effects. Is switching to lo a better option?
DKfmLA

Lawndale, CA

#2 Dec 23, 2006
I'm OTC as well, and i'm having intense headaches after organsm. I'm switching to OTC Lo to see if that will change anything. What type of side effects are you having?
Leigh

University Park, IL

#3 Dec 28, 2006
I'm not sure if my birth control is whats making me have no sex drive, but its been about 4 months and nothing!!!
BJT

United States

#4 Jan 5, 2007
I have been on it for about three months now and I have had really bad headaches daily. I heard that LO would decrease my sex drive but I think OTC has done that already.
BJT

United States

#5 Jan 5, 2007
DKfmLA wrote:
I'm OTC as well, and i'm having intense headaches after organsm. I'm switching to OTC Lo to see if that will change anything. What type of side effects are you having?
I have noticed about a five pound weight increase, really bad headaches daily, and no sex drive. I did feel sick to my stomach the first two weeks but that went away. Are you doing better with the OTC Lo?
amie

United States

#6 Feb 27, 2007
Hello
I have Been on OTC LO for maybe 7 years and i know that i started out with bad headaches and no sex drive at all and some weight gane but i went to my doctor and he said it would get better, well the weight problem didnt change everything welse is ok .
Michelle

Canada

#7 Mar 9, 2007
I have been on these birth control pills for 3 years now maybe. My boyfriend and I are having lots of problems in our relationship including not having sex ever. I just don't feel like it ever. When we do have sex, i feel like im doing it for him, just so he;s happy and its almost like a chore. I feel terrible and i love him to death, i just never feel like it. Its tearing us apart. Should i switch? I just started to realize this recently. I think i need a new birth control..can anyone suggest a better one?
Laura

Hamilton, Canada

#8 Mar 26, 2007
Michelle, i am having the same problem as you. My advice would be to stop taking the pills once you are finished your pack and then talk to your doctor about that issue specifically and try something else. I am going back to Diane-35 because that worked for me for 2 years. But that pill is also for acne, and if you dont have it you probably shouldnt be on it.
Goodluck.

Since: Apr 07

Loveland CO

#9 Apr 27, 2007
i started out on otc and had no sex drive but really bad headaches , so they put me on low. and the headaches are gone but my sex drive is no where near what it was when i was off the pill. does any one have a better pill that has more of a sex drive. if i knew me and my husband could handle a kid right now i would go back to condoms ... i miss sex. lol :)
questions

United States

#10 May 7, 2007
why is there weight gain? i've gained weight with levlite(before i was on otclo and didn't gain weight) but i'm constipated and i think that's making me gain the weight. My metabolism was super fast before i got on these pills and now i'm constipated. i think i'm going back to lo, even though i had terrible headaches with it
OTC user

Lampman, Canada

#11 Jun 1, 2007
I just went off OTC four weeks ago and noticed instantly that my sex drive went up. I have been on OTC for 9 years, my sex drive was not bad while on it but I noticed a huge differnce as soon as I went off. If I had know this was affecting my sex life before hand I would have changed a long time ago. Since the four weeks since I have gone off I have not had my period. I am wondering if this is normal and how long it should take before I do get a period.
erin

Philadelphia, PA

#12 Jun 2, 2007
i've been on ortho lo for appx. 2 months and have noticed i have no sex drive anymore. i thought it was all the stress of a new baby and fatigue, but the baby is almost 4 months old now and a fantastic sleeper. when my bf and i do have alone time, i don't want to have sex at all. it's making both of us miserable.
lynsey

Fort Lee, NJ

#13 Jun 14, 2007
i was on otc lo for about two years and when my boyfriend and i broke up i got off of it and noticed a big increase in my sex drive. i also felt happier. after five months i decided to go back on it as i'm in another long term relationship, and my sex drive is gone again. additionally i've gained 2 pounds even though my excercise and diet routine have stayed pretty much the same and i find that i'm really prone to getting emotional
Miranda

Las Vegas, NV

#14 Jun 20, 2007
Im on otc lo and i've noticed a lower sex drive, and lack of wetness. Does anyone have this same problem on this pill?? I am just now starting to think the pill is the reason why.
Ashley

Phoenix, AZ

#15 Aug 10, 2007
I am not on ortho lo yet but will be starting soon i am scared because it took me a long time to lose 38 punds i am starting to feel better about my self image and i dont want to gain weight, however i do not want anymore children either! I am also on phentermine and am wondering if anyone knows anything about that and how it may clash with ortho lo? pros and cons to ortho lo also if anyone has some to give me.
Oreocat

Herkimer, NY

#16 Oct 9, 2007
I had a baby 3 months ago and began ortho lo 6 weeks after. I'm having some really weird sexual side effects. None that I've heard of yet. I will randomly have a sensation--meaning, get really physically sensitive in the clitoral area. The catch is that I will not be emotionally aroused by anything at all. I will not be thinking of anything sexual nor will I be interested in sex at all, but it will be really sensitive down there to the point of irritation. I do not masturbate or anything to start or stop these sensations...they are completely spontaneous and it is becoming very distressing! Please give me some advice!
ash

Miami, FL

#17 Oct 15, 2007
I have been on ortho lo for 5 years. Before I started it I had a strong drive but it declined since I started taking it, I would go without sex for months, my husband was really annoyed. I have decided to come the pill. We are trying to have a baby.
lala

Grande Prairie, Canada

#18 Oct 31, 2007
Hi girls, I am having the exact same low sex drive side problems. I love my boyfriend to death and have ruled out any other things that could be causing my low sex drive... I really want to have an awesome sex life like before. But I have no idea what to do. Which birth control method should I try? I can't have a baby right now in my life so I'm scared about changing to a less effective option.
Katie

Aston, PA

#19 Dec 1, 2007
I have been OTC Lo for since June 2007. Since I have started taking it I have gained 30 pounds, have completely lost my sex drive where it was very active prior, become very emotional and it seems every little thing causes an argument with my husband.
Danielle

New Lenox, IL

#20 Jan 30, 2008
Ashley wrote:
I am not on ortho lo yet but will be starting soon i am scared because it took me a long time to lose 38 punds i am starting to feel better about my self image and i dont want to gain weight, however i do not want anymore children either! I am also on phentermine and am wondering if anyone knows anything about that and how it may clash with ortho lo? pros and cons to ortho lo also if anyone has some to give me.
Phentermine is an extrmely addictive drug. Not much different from cocaine. you are really messing up your body.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 6
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
Tri-Sprintec (May '08) 7 hr Jen 165
My Copper IUD Journal (Jan '07) 14 hr tiffiny 153
First month of bc, 5 days late, 3 negative hpt Wed Kymbray 1
Jadelle... The arm implant .... (Nov '11) May 27 Ambygal 27
birth control and breast size (Mar '08) May 26 Jenna 193
Copper IUD and Hives (Oct '07) May 25 Veralvarez1 13
Estelle 35 May 24 Anne 1
After effects of Mirena Removed (Feb '10) May 24 Nikki 1,207
More from around the web